# SDR CALA2014060300718

- Difficulty date: June 3, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 79,258 hours, 16,380 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 2281
- Condition: Cracked
- Location: Apu
- Part time: 51,117 hours, 10,941 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER REACHING CRUISE, APU SHUTDOWN FAULT INDICATED.  APU OIL QTY ADD FOLLOWING PROCEDURE ATTEMPTED TO RESTART, DID START & THEN IMMEDIATELY SHUTDOWN WITH FAULT. DIVERTED.  FOUND APU GEN CASE CRACKED & LEAKING OIL.  R & R GEN & SERVICED APU OIL.  OPS & LEAK CHECKED GOOD IAW AMM 24-21-01.
